I started taking Mononessa about 2 weeks ago. I would on occasion have a few little zit patches of about 1-4 little white heads. Now, I no longer have little whiteheads but deep, painful pimples. They are so deep that I notice them days before they even become white or bulbous enough to treat. I understand BC causes more hormones and so its easy to get more acne in the beginning. But is it possible that this type of BC is only going to make it worse? If so, how do I change my BC. I still have the rest of this packet and 2 full ones. Thank you! :)
Mononessa can cause acne in some people and then a few people find it helps clear their acne. With these hormonal birth control pills they can affect people differently. If acne becomes worse or persists then please see your doctor and they'll be able to help you change to another birth control.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2009 • 1 answer
Updated 11 May 2010 • 1 answer
If I take 3 MonoNessa birth control pills would that work the same as taking the morning after pill?
Updated 22 Apr 2015 • 1 answer
Updated 19 Sep 2015 • 1 answer
Updated 24 Apr 2016 • 1 answer